메뉴 건너뛰기




Volumn V, Issue , 2005, Pages

Stream cipher using finite-field wavelets

Author keywords

[No Author keywords available]

Indexed keywords

COMPUTER CRIME; CRYPTOGRAPHY; DATA PRIVACY; FEEDBACK; NONLINEAR EQUATIONS; SECURITY OF DATA;

EID: 33646787475     PISSN: 15206149     EISSN: None     Source Type: Conference Proceeding    
DOI: 10.1109/ICASSP.2005.1416397     Document Type: Conference Paper
Times cited : (9)

References (11)
  • 1
    • 2942557845 scopus 로고    scopus 로고
    • M.S. thesis, The Weizmann Ins. of Sience, Israel, Nov.
    • I. Mantin, "Analysis of the stream cipher RC4," M.S. thesis, The Weizmann Ins. of Sience, Israel, Nov. 2001.
    • (2001) Analysis of the Stream Cipher RC4
    • Mantin, I.1
  • 3
    • 84937401544 scopus 로고    scopus 로고
    • (Not so) random shuffles of RC4
    • Advances in Cryptology - CRYPTO'02, M. Yung, Ed., Berlin, 2002, Springer-Verlag
    • I. Mironov, "(Not so) random shuffles of RC4," in Advances in Cryptology - CRYPTO'02, M. Yung, Ed., Berlin, 2002, vol. 2442 of Lecture Notes in Computer Science, pp. 304-319, Springer-Verlag.
    • Lecture Notes in Computer Science , vol.2442 , pp. 304-319
    • Mironov, I.1
  • 5
    • 0036847296 scopus 로고    scopus 로고
    • Theory of paraunitary filter banks over fields of characteristic two
    • Nov.
    • F. Fekri, R. M. Mersereau, and R. W. Schafer, "Theory of paraunitary filter banks over fields of characteristic two," IEEE Trans. Inform. Theory, vol. IT-48, no. 11, pp. 2964-2979, Nov. 2002.
    • (2002) IEEE Trans. Inform. Theory , vol.IT-48 , Issue.11 , pp. 2964-2979
    • Fekri, F.1    Mersereau, R.M.2    Schafer, R.W.3
  • 8
    • 33645924103 scopus 로고
    • Commutative Algebra with a View Toward Algebraic Geometry, Springer-Verlag, NY
    • D. Eisenbud, Commutative Algebra with a View Toward Algebraic Geometry, vol. 150 of Graduate Texts in Mathematics, Springer-Verlag, NY, 1995.
    • (1995) Graduate Texts in Mathematics , vol.150
    • Eisenbud, D.1
  • 10
    • 27544435027 scopus 로고    scopus 로고
    • Attacks on block ciphers of low algebraic degree
    • T. Jakobsen, "Attacks on block ciphers of low algebraic degree," J. Cryptology, vol. 14, no. 3, pp. 197-210, 2001.
    • (2001) J. Cryptology , vol.14 , Issue.3 , pp. 197-210
    • Jakobsen, T.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.